MAUDE Adverse Event Report: ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET

ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET
Model Number B2-70071-DF
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On 04/20/2021, the distributor confirmed the actual affected set won't be returned for evaluation.On 05/03/2021, zyno medical received unused sample sets of the same lot returned from the customer.Investigation will be performed using the sample sets.
 
Event or Problem Description
On 6.23 on 04/20/2021, a distributor of zyno medical reported a complaint.A user facility representative contacted the distributor on 04/20/2021 and stated that "an administration set model b2-70071-df lot 21015465.Set had loose pieces of the spike on the side of it once it was spiked into the bag." a patient was involved but was not harmed or injured.The device operator was a registered nurse.The medication being infused was unknown.The contract manufacturer of the affected device is (b)(4).
 
Additional Manufacturer Narrative
The service provider provided the investigation report on 05/14/2021.The actual device was inspected visually.No damage or loose pieces were noticed.The device was tested by running an infusion with water.After the infusion, the set was inspected again, and no defects were observed.The reported issue could not be confirmed.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2021-00025).
 
Additional Manufacturer Narrative
The contract manufacturer provided the investigation report on 07/27/2021.A trend review was performed for b2-70071-df.No qns or no additional complaints related to this failure mode were found in a 12-month period.Two unused samples from the same lot# were returned from the customer.The samples were inspected and tested.No loose material or particles were observed in both samples.The root cause could not be established.
 
Event or Problem Description
This is a second follow-up for the initially filed mdr (3006575795-2021-00025).

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM
Common Device Name
IV ADMINISTRATION SET
MDR Report Key11776834
Report Number3006575795-2021-00025
Device Sequence Number17143345
Product Code FPA
UDI-Device Identifier00814371020167
UDI-Public00814371020167
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2024
Device Model NumberB2-70071-DF
Device Catalogue NumberB2-70071-DF
Device Lot Number21015465
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/03/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer05/14/2021
07/27/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date06/02/2021
08/17/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1